Boundary properties of sequences of holomorphic functions

Gharibyan, Tatevik and Luh, Wolfgang: Boundary properties of sequences of holomorphic functions. Acta scientiarum mathematicarum, (81) 1-2. pp. 145-150. (2015)

[img] Cikk, tanulmány, mű
math_081_numb_001_002_145-150.pdf
Hozzáférés joga: Campus

Download (737kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2015
Volume: 81
Number: 1-2
Page Range: pp. 145-150
ISSN: 0001-6969
Language: angol
DOI: https://doi.org/10.14232/actasm-013-084-7
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 150. p.
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2018. Feb. 28. 13:32
URI: http://acta.bibl.u-szeged.hu/id/eprint/35199

Actions (login required)

View Item View Item